skip to content
Banach spaces with a unique unconditional basis, up to permutation Preview this item
ClosePreview this item
Checking...

Banach spaces with a unique unconditional basis, up to permutation

Author: Jean Bourgain; American Mathematical Society.
Publisher: Providence, R.I., USA : American Mathematical Society, ©1985.
Series: Memoirs of the American Mathematical Society, no. 322.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Banach spaces with a unique unconditional basis, up to permutation /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Jean Bourgain; American Mathematical Society.
ISBN: 9781470407353 1470407353
OCLC Number: 851087146
Notes: "March 1985, volume 54, number 322 (fourth of 6 numbers)."
Table of contents inserted.
Description: 1 online resource (iv, 111 pages).
Contents: 0. Introduction 1. Unconditional bases of finite direct sums of Banach spaces 2. Infinite direct sums of Hilbert spaces 3. Infinite direct sums of $\ell _1$-spaces in the sense of $c_0$, Part I 4. Infinite direct sums of $\ell _1$-spaces in the sense of $c_0$, Part II 5. Infinite direct sums in the sense of $\ell _2$ 6. Prime spaces 7. Tsirelson's space 8. Complemented subspaces of $(\sum ^\infty _{n=1} \oplus \ell ^n_2)_1$ and $(\sum ^\infty _{n=1} \oplus \ell ^n_\infty)_1$ 9. "Large" subspaces of $(\ell _q \oplus \ell _q \oplus \cdots \oplus \ell _q \oplus \cdots)_p$ 10. Complemented subspaces of $(\ell _2 \oplus \ell _2 \oplus \cdots \oplus \ell _2 \oplus \cdots)_1$ and $(c_0 \oplus c_0 \oplus \cdots \oplus c_0 \oplus \cdots)_1$ 11. Open problems 12. References.
Series Title: Memoirs of the American Mathematical Society, no. 322.
Responsibility: J. Bourgain [and others].

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851087146> # Banach spaces with a unique unconditional basis, up to permutation
    a schema:CreativeWork, schema:Book, schema:MediaObject ;
   library:oclcnum "851087146" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/143641656#Place/providence_r_i_usa> ; # Providence, R.I., USA
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://dewey.info/class/510/e19/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/143641656#Topic/mathematics_pre_calculus> ; # MATHEMATICS--Pre-Calculus
   schema:about <http://id.worldcat.org/fast/828070> ; # Bases (Linear topological spaces)
   schema:about <http://experiment.worldcat.org/entity/work/data/143641656#Topic/mathematics_essays> ; # MATHEMATICS--Essays
   schema:about <http://id.worldcat.org/fast/826389> ; # Banach spaces
   schema:about <http://experiment.worldcat.org/entity/work/data/143641656#Topic/mathematics_reference> ; # MATHEMATICS--Reference
   schema:bookFormat schema:EBook ;
   schema:contributor <http://viaf.org/viaf/134278902> ; # American Mathematical Society.
   schema:contributor <http://viaf.org/viaf/54369598> ; # Jean Bourgain
   schema:copyrightYear "1985" ;
   schema:datePublished "1985" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/143641656> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isSimilarTo <http://worldcat.org/entity/work/data/143641656#CreativeWork/banach_spaces_with_a_unique_unconditional_basis_up_to_permutation> ;
   schema:name "Banach spaces with a unique unconditional basis, up to permutation"@en ;
   schema:productID "851087146" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851087146#PublicationEvent/providence_r_i_usa_american_mathematical_society_1985> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/143641656#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0322> ;
   schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3113767> ;
   schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=838388> ;
   schema:workExample <http://worldcat.org/isbn/9781470407353> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851087146> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/143641656#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/143641656#Place/providence_r_i_usa> # Providence, R.I., USA
    a schema:Place ;
   schema:name "Providence, R.I., USA" ;
    .

<http://experiment.worldcat.org/entity/work/data/143641656#Topic/mathematics_essays> # MATHEMATICS--Essays
    a schema:Intangible ;
   schema:name "MATHEMATICS--Essays"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/143641656#Topic/mathematics_pre_calculus> # MATHEMATICS--Pre-Calculus
    a schema:Intangible ;
   schema:name "MATHEMATICS--Pre-Calculus"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/143641656#Topic/mathematics_reference> # MATHEMATICS--Reference
    a schema:Intangible ;
   schema:name "MATHEMATICS--Reference"@en ;
    .

<http://id.worldcat.org/fast/826389> # Banach spaces
    a schema:Intangible ;
   schema:name "Banach spaces"@en ;
    .

<http://id.worldcat.org/fast/828070> # Bases (Linear topological spaces)
    a schema:Intangible ;
   schema:name "Bases (Linear topological spaces)"@en ;
    .

<http://viaf.org/viaf/134278902> # American Mathematical Society.
    a schema:Organization ;
   schema:name "American Mathematical Society." ;
    .

<http://viaf.org/viaf/54369598> # Jean Bourgain
    a schema:Person ;
   schema:birthDate "1954" ;
   schema:familyName "Bourgain" ;
   schema:givenName "Jean" ;
   schema:name "Jean Bourgain" ;
    .

<http://worldcat.org/entity/work/data/143641656#CreativeWork/banach_spaces_with_a_unique_unconditional_basis_up_to_permutation>
    a schema:CreativeWork ;
   rdfs:label "Banach spaces with a unique unconditional basis, up to permutation /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851087146> ; # Banach spaces with a unique unconditional basis, up to permutation
    .

<http://worldcat.org/isbn/9781470407353>
    a schema:ProductModel ;
   schema:isbn "1470407353" ;
   schema:isbn "9781470407353" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087146> ; # Banach spaces with a unique unconditional basis, up to permutation
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087146> ; # Banach spaces with a unique unconditional basis, up to permutation
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.